Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Problems about pregnancy - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Pregnancy
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   HI
Doctor :   Hi,
User :   HELLO DOC
User :   DOC I WANT A Q
User :   I M 26 YEAR
User :   I USE THE UNWANTED 72 ON 12 SEP
Doctor :   ok,
User :   AFTER TAKING THE PILL
User :   MY PERIODS COMES AGAIN AFTER 4 DAYS
User :   BEFORE TAKING THE PILL MY PERIOD STOP ON 10 OCT
User :   BUT TILL DATE MY PERIODS NOT START IM WORRY ABOUT IT
User :   I M ALSO DO THE PERGENCY TEST IN THIS MONTH
User :   3 TO 4 TIMES IN DIFFERENT DATES
Doctor :   get the test done , but its expected side effect with the Unwanted 72
User :   ME & MY HUSBAND NOW NT WANT THE BABY
Doctor :   it may take minimum of 2 to 3 months for the regular cycles to set in
User :   ITS NORMAL
User :   OK
Doctor :   yes, its seen in many ppl, takin the tab
User :   I USE FIRST TIME PILL IN MY LIFE
Doctor :   then the chances are more if you are first timer
User :   BUT ME & MY HUSBAND MORE WORRY ABOUT IT
User :   U SAY TAB WHICH TAB
Doctor :   do noty worry , but get the test done for the safety side
Doctor :   not*
User :   OK
User :   BUT NORMALLY HOW MANY DAYS PERIODS DELAY
Doctor :   irregular periods may be for 2 to 3 months
User :   NO I MEAN THIS TIME MY PERIODS HOW MANY DAYS DELAY
Doctor :   cannot say that is due to the hormonal effects
User :   DOC I WANT SAY AFTER TAKING THE PILL MY PERIODS COMES ONLY FOR 2 DAYS ITS ALSO FOR HARMONAL CHANGES
Doctor :   the effect of the tab may wean off depending on the previous natural hormonal levels in you before takin the tab
Doctor :   yes,
Doctor :   get the pregnancy test done if negative wait for 2 to 3 months
Doctor :   you will hav regular periods
User :   YES REGULAR
Doctor :   the pattern of the bleeding and the alteration i the cycle due to the tab is unpredictable
User :   WHAT U SUGGEST ME FOR SURE I M NT PERGANET
Doctor :   anyway get the test for confirmation
User :   OK DOC
Doctor :   do not worry
User :   ANY OTHER SUGESTION
Doctor :   the tab is known to cause such problems
User :   OK THANKS
Doctor :   do not strain physically morte
Doctor :   more*
Doctor :   have good diet more of protiens
Doctor :   to replenish the normal hormonal levels
Doctor :   have normal sexual life
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor